Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Dec 25, 2015, 9:49 AM CST for 4 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2015, 9:49 AM CST (15:49 UTC)
- Expired
- Dec 25, 2015, 12:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bledsoe County, TN, Hamilton County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 10:00 AM CST | FLOOD | Dunlap, TN | SOME ROADS FLOODED ACROSS THE COUNTY. |
| Dec 25, 10:00 AM CST | FLOOD | South Pittsburg, TN | 4 MAJOR ROADS CLOSED. A LOT OF DEBRIS. |
| Dec 25, 10:00 AM CST | FLOOD | South Pittsburg, TN | WIDESPREAD FLOODING ACROSS THE COMMUNITY. MAINLY STREET FLOODING...BUT AT LEAST ONE REPORT OF A RESIDENT TRAPPED IN THEIR HOME. |
| Dec 25, 12:30 PM CST | FLOOD | Middle Valley, TN | NUMEROUS REPORTS OF STREET FLOODING ACROSS THE MIDDLE VALLEY/HIXSON/SODDY DAISY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
999
WGUS54 KMRX 251549
FFWMRX
TNC007-065-115-153-251845-
/O.NEW.KMRX.FF.W.0017.151225T1549Z-151225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1049 AM EST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SEQUATCHIE COUNTY IN EAST TENNESSEE...
SOUTHWESTERN BLEDSOE COUNTY IN EAST TENNESSEE...
CENTRAL HAMILTON COUNTY IN EAST TENNESSEE...
MARION COUNTY IN EAST TENNESSEE...
* UNTIL 145 PM EST/1245 PM CST/
* AT 1047 AM EST /947 AM CST/...DOPPLER RADAR INDICATED SHOWERS AND
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DUNLAP...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH
PITTSBURG...WALDEN...LAKESITE...WHITWELL...KIMBALL...MONTEAGLE...
FAIRMOUNT...RED BANK...POWELLS CROSSROADS...ORME...MARTIN
SPRINGS...LONE OAK...BRAYTON...PALIO...CAGLE AND HALETOWN (GUILD).
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
3532 8557 3538 8549 3541 8549 3543 8554
3549 8554 3553 8560 3554 8556 3555 8546
3557 8542 3547 8512 3543 8510 3536 8497
3534 8497 3498 8546 3499 8586 3522 8587
$$1 follow-up statement
161
WGUS74 KMRX 251730
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1230 PM EST FRI DEC 25 2015
TNC007-065-115-153-251845-
/O.CON.KMRX.FF.W.0017.000000T0000Z-151225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-MARION TN-
1230 PM EST FRI DEC 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EST/1245 PM
CST/ FOR SEQUATCHIE...SOUTHWESTERN BLEDSOE...CENTRAL HAMILTON AND
MARION COUNTIES...
AT 1228 PM EST /1128 AM CST/...DOPPLER RADAR INDICATED SHOWERS
PRODUCING MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. MARION COUNTY LAW ENFORCEMENT
REPORTED WIDESPREAD FLOODING PROBLEMS ESPECIALLY ACROSS THE SOUTH
PITTSBURG AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DUNLAP...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH PITTSBURG...
WALDEN...LAKESITE...WHITWELL...KIMBALL...MONTEAGLE...FAIRMOUNT...RED
BANK...POWELLS CROSSROADS...ORME...MARTIN SPRINGS...LONE OAK...
BRAYTON...PALIO...CAGLE AND HALETOWN (GUILD).
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
3532 8557 3538 8549 3541 8549 3543 8554
3549 8554 3553 8560 3554 8556 3555 8546
3557 8542 3547 8512 3543 8510 3536 8497
3534 8497 3498 8546 3499 8586 3522 8587
$$
DHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 8:55 AM CST, 54 minutes earlier.
Area forecast discussion, Dec 25, 8:55 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
955 AM EST FRI DEC 25 2015
.DISCUSSION...FORECAST FOR TODAY APPEARS TO BE ON TRACK. WILL BUMP
UP POPS TO NEAR 100 PERCENT EVERYWHERE...AND WILL TWEAK TEMPS AND
DEW POINTS. FLOOD WATCH STILL LOOKS GOOD...AND STILL CANNOT RULE
OUT A FEW SEVERE/STRONG STORMS ON THIS ACTIVE CHRISTMAS DAY.
UPDATE OUT SOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 71 64 75 64 / 100 60 30 20
KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 61 73 60 / 100 60 30 20
OAK RIDGE, TN 70 62 73 60 / 100 80 40 20
TRI CITIES AIRPORT, TN 68 57 70 56 / 100 60 40 20
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH SATURDAY MORNING FOR CHEROKEE-CLAY.
TN...FLOOD WATCH THROUGH SATURDAY MORNING FOR ANDERSON-BLEDSOE-BLOUNT
SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-COCKE SMOKY
MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-HANCOCK-
HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-
MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-ROANE-SCOTT TN-
SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WEST POLK.
VA...FLOOD WATCH THROUGH SATURDAY MORNING FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&Hazardous weather outlook, Dec 25, 3:08 AM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 408 AM EST FRI DEC 25 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-260915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 408 AM EST FRI DEC 25 2015 /308 AM CST FRI DEC 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL. EXCESS RAINFALL WILL CAUSE FLOODING OF LOW LYING AREAS..RIVERS AND STREAMS. A FEW STORMS COULD BECOME STRONG TO SEVERE LATE THIS MORNING INTO THIS AFTERNOON WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WITH ABUNDANT RECENT RAINFALL...THE GROUND WILL REMAIN NEAR SATURATED AS THE NEXT SYSTEM MOVES IN MONDAY INTO EARLY TUESDAY. THIS COULD LEAD TO ADDITIONAL LOCALIZED FLOODING AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE ACROSS THE REGION. ADDITIONALLY...AN INCREASE IN WINDS WILL ACCOMPANY THIS SYSTEM AND STRONG...GUSTY WINDS CAN BE EXPECTED OVER HIGHER ELEVATIONS...MAINLY MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE NEXT FEW DAYS.
In the hours before
Special weather statement, Dec 25, 8:27 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
927 AM EST FRI DEC 25 2015
TNZ081>083-251500-
RHEA TN-BLEDSOE TN-SEQUATCHIE TN-
927 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR RHEA...BLEDSOE...AND SEQUATCHIE
COUNTIES UNTIL 1000 AM EST/900 AM CST/...
AT 926 AM EST /826 AM CST/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTH OF DUNLAP...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAYTON...PIKEVILLE...SPRING CITY...BRAYTON...PALIO...CAGLE...OLD
CUMBERLAND...MOUNT CREST...EVENSVILLE AND MELVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3555 8546 3557 8542 3572 8526 3576 8526
3577 8518 3576 8507 3577 8504 3575 8503
3577 8491 3557 8482 3538 8549 3541 8549
3541 8551 3542 8551 3543 8554 3549 8554
3553 8560
TIME...MOT...LOC 1426Z 247DEG 44KT 3555 8541
SRSpecial weather statement, Dec 25, 9:05 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1005 AM EST FRI DEC 25 2015
TNZ067-068-082>086-099-251545-
RHEA TN-ROANE TN-MEIGS TN-BLEDSOE TN-HAMILTON TN-LOUDON TN-
NORTHWEST MONROE TN-MCMINN TN-
1005 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...BLEDSOE...
HAMILTON...LOUDON...NORTHWEST MONROE...AND MCMINN COUNTIES UNTIL 1045
AM EST/945 AM CST/...
AT 1004 AM EST /904 AM CST/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR DAYTON...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAYTON...KINGSTON...SWEETWATER...ROCKWOOD...DECATUR...SPRING CITY...
MIDTOWN...FAIRVIEW...HARRIMAN...GRAYSVILLE...NIOTA...PEAKLAND...SALE
CREEK...OLD WASHINGTON...GRANDVIEW...PAINT ROCK...EVENSVILLE...CLEAR
WATER...MURRAY STORE AND EAGLE FURNACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3534 8516 3568 8515 3575 8502 3577 8494
3576 8492 3583 8480 3583 8477 3586 8473
3590 8471 3593 8465 3593 8462 3595 8460
3595 8456 3597 8455 3597 8454 3556 8439
TIME...MOT...LOC 1504Z 243DEG 43KT 3558 8497
SRSpecial weather statement, Dec 25, 9:33 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1033 AM EST FRI DEC 25 2015
TNZ012>014-035>037-067>069-251615-
ROANE TN-KNOX TN-CAMPBELL TN-SCOTT TN-LOUDON TN-ANDERSON TN-
CLAIBORNE TN-MORGAN TN-UNION TN-
1033 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...CAMPBELL...SCOTT...
LOUDON...ANDERSON...CLAIBORNE...MORGAN...AND UNION COUNTIES UNTIL
1115 AM EST...
AT 1033 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF HUNTSVILLE
TO 12 MILES SOUTHWEST OF JACKSBORO TO 6 MILES NORTH OF MIDTOWN...AND
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...KINGSTON...
FARRAGUT...OLIVER SPRINGS...JACKSBORO...MIDTOWN...HARRIMAN...
CARYVILLE...LAKE CITY...NORRIS...OAKDALE...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...KARNS...DEARMOND AND ROSEDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3651 8384 3617 8388 3582 8416 3592 8468
3622 8445 3654 8439
TIME...MOT...LOC 1533Z 276DEG 29KT 3647 8432 3622 8436 3598 8455
SRSpecial weather statement, Dec 25, 9:41 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EST FRI DEC 25 2015
TNZ081-084>086-098>102-251630-
MEIGS TN-BRADLEY TN-MARION TN-HAMILTON TN-NORTHWEST MONROE TN-
WEST POLK TN-SEQUATCHIE TN-EAST POLK TN-MCMINN TN-
1041 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR MEIGS...BRADLEY...MARION...
HAMILTON...NORTHWEST MONROE...WEST POLK...SEQUATCHIE...EAST POLK...
AND MCMINN COUNTIES UNTIL 1130 AM EST/1030 AM CST/...
AT 1040 AM EST /940 AM CST/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SODDY-DAISY TO
16 MILES SOUTHEAST OF JASPER...AND MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...ATHENS...MADISONVILLE...JASPER...BENTON...
SODDY-DAISY...SIGNAL MOUNTAIN...ETOWAH...WALDEN...LAKESITE...
WHITWELL...KIMBALL...CHARLESTON...RIDGESIDE...WILDWOOD LAKE...
FAIRMOUNT...SOUTH CLEVELAND...HARRISON AND EAST CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8571 3521 8559 3537 8525 3536 8523
3539 8520 3543 8505 3541 8501 3545 8497
3544 8492 3547 8489 3560 8433 3499 8453
TIME...MOT...LOC 1540Z 252DEG 50KT 3530 8511 3484 8551
SRSpecial weather statement, Dec 25, 9:45 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1045 AM EST FRI DEC 25 2015
TNZ067>069-071-085-086-251630-
ROANE TN-KNOX TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
MCMINN TN-
1045 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...NW BLOUNT...LOUDON...
NORTHWEST MONROE...AND MCMINN COUNTIES UNTIL 1130 AM EST...
AT 1045 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KINGSTON TO NEAR
LOUDON TO NEAR ATHENS...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...ATHENS...LENOIR CITY...ALCOA...KINGSTON...
SWEETWATER...ROCKWOOD...LOUDON...MADISONVILLE...FARRAGUT...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...MIDTOWN...FAIRVIEW...
HARRIMAN...ENGLEWOOD...VONORE AND GREENBACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3541 8480 3568 8461 3593 8464 3586 8419
3602 8403 3601 8388 3582 8380 3548 8408
3542 8416
TIME...MOT...LOC 1545Z 257DEG 38KT 3591 8447 3572 8444 3543 8467
SRThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:34 PM CST | River Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 4 days |
| Dec 25, 8:27 AM CST | Special Weather Statement | MRX | Bledsoe, Rhea | 33 min |
| Dec 25, 9:02 AM CST | River Flood Warning | MRX | Hamilton | 5 days |
| Dec 25, 9:05 AM CST | Special Weather Statement | MRX | Meigs, Rhea, Roane | 40 min |
| Dec 25, 9:24 AM CST | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 3 hr |
| Dec 25, 9:33 AM CST | Special Weather Statement | MRX | Anderson, Campbell | 42 min |
| Dec 25, 9:41 AM CST | Special Weather Statement | MRX | Bradley, Hamilton, McMinn, Marion, Polk | 49 min |
| Dec 25, 9:45 AM CST | Special Weather Statement | MRX | Blount, Knox, Loudon, McMinn, Monroe, Roane | 45 min |
| Dec 25, 10:12 AM CST | Special Weather Statement | MRX | Claiborne, Grainger, Hamblen, Hancock, Jefferson, Knox and 1 more | 48 min |
| Dec 25, 10:25 AM CST | Areal Flood Advisory | MRX | Anderson, Campbell, Loudon, Morgan, Roane, Scott | 3 hr |
| Dec 25, 10:27 AM CST | Special Weather Statement | MRX | Blount, Monroe, Sevier | 48 min |
| Dec 25, 10:29 AM CST | Areal Flood Advisory | MRX | Bradley, McMinn, Monroe, Polk | 3 hr |
| Dec 25, 10:31 AM CST | Special Weather Statement | MRX | Bradley, McMinn, Polk | 44 min |
| Dec 25, 10:38 AM CST | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 3 hr |
| Dec 25, 11:01 AM CST | Areal Flood Advisory | MRX | Blount, Claiborne, Grainger, Hamblen, Hancock, Hawkins and 4 more | 3 hr |
| Dec 25, 11:10 AM CST | Special Weather Statement | MRX | Polk | 50 min |
| Dec 25, 11:16 AM CST | Areal Flood Warning | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| Dec 25, 11:47 AM CST | Areal Flood Warning | MRX | Bledsoe, Meigs, Rhea, Roane | 12 hr |
| Dec 25, 11:57 AM CST | Areal Flood Warning | MRX | Loudon, McMinn, Monroe | 12 hr |
| Dec 25, 12:31 PM CST | Areal Flood Warning | MRX | Anderson, Blount, Knox | 6 hr |
| Dec 25, 12:42 PM CST | Areal Flood Warning | MRX | Hamilton, Marion, Sequatchie | 15 hr |
| Dec 25, 1:01 PM CST | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Hamblen, Jefferson, Sevier and 1 more | 6 hr |
| Dec 25, 1:09 PM CST | Areal Flood Warning | MRX | Bradley, Polk | 12 hr |
| Dec 25, 2:15 PM CST | Areal Flood Warning | MRX | Anderson, Campbell, Morgan, Scott | 9 hr |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.